# SDR IXXA20160401012

- Difficulty date: March 26, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N588GT
- Make and model: Boeing 757-26D
- Aircraft serial: 24471
- Aircraft time: 57,527 hours, 32,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 007F83147
- Condition: Defective
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 CREW DOOR HARD TO OPEN.  INSTALLED STOP BLOCK FITTING IAW PRECISION AMM 52-12-00.  OPERATIONAL CHECKED SATISFACTORY.  FAULT NOT DUPLICATED.  ACFT RELEASED TO SERVICE.
